# SDR AALA202511180606

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 26,567 hours, 10,619 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Boss
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR 843 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
